# SDR MALA040405

- Difficulty date: May 19, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N529XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2363
- Aircraft time: 8,597 hours, 8,662 cycles
- Engine: Lyc LF5071F
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: HS523J019006
- Part serial: HAFDH157
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOWER DOOR NOT SHUT ILLUMINATED IN FLIGHT AT APPROX 9000 FT. STAYED ON FOR DURATION OF FLIGHT. AIR RETURN.  MAINTENANCE REMOVED AND REPLACED REAR CARGO DOOR IAW AMM 52-31-21 201/202 ALL CHECKS GOOD. PN ON/OFF HS523J019-006 SN ON HAF/DH-0118 SN OFF HAF/DH-157.
